# SDR WRLA98072

- Difficulty date: February 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275WA
- Make and model: Doug MD-11
- Aircraft serial: 48631
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Controller
- Part number: 4059025907
- Condition: Failed
- Location: E/E Compartment
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DURING INITIAL CLIMB-OUT, FLIGHT CREW WAS UNABLE TO CONTROL FUEL TANK FILL VALVES IN AUTO/MANUAL.  FLIGHT CREW ELECTED TO RETURN TO POINT OF DEPARTURE FOR MAINTENANCE ACTION.  AIRCRAFT RETURNED TO POINT OF DEPARTURE AND LANDED WITHOUT INCIDENT.  GROUND MAINTENANCE FOUND FUEL SYSTEM CONTROLLER FAULTING ON CENTRALIZED FAULT DISPLAY.  REPLACED FUEL SYSTEM CONTROLLER.  PERFORMED 'RETURNED-TO-SERVICE" TEST OF FUEL SYSTEM WITH NO FAULTS NOTED.  AIRCRAFT RETURNED TO SERVICE.  (X)
